# SDR SWAA2024052378573

- Difficulty date: April 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242UF HAS TWO INSERT WITH CORROSION (ONE INSERT GIRT BAR FITTING)<[01] CABIN FLOOR PANEL 242UF WILL BE REPLACED WITH NEW PANEL ON FAULT TTG8Q00SXMAQ;[02] VERIFIED TTG8Q00SXMAQ
